# SDR DALA2024102110240

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,662 hours, 31,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3733 -ATB- RETURNED TO ATL DUE TO FLAP SKEW INDICATION AFTER TAKEOFF. CORRECTIVE ACTION: FSEU BITE SHOWS MSG 27-53254 (FLAP 5 SKEW). FOUND CONTROL ROD FOR #5 SKEW SENSOR DISCONNECTED. RE-CONNECTED ROD TO SENSOR AND OPS CHECK NORMAL PER B737 AMM.
